MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SUPPORT ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SUPPORT ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number SSUP215STR
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 1 of 2 reports (1st mdr).
 
Event or Problem Description
It was reported that the guidewire (subject device) was used in the medical procedure.However, the subject device got broken during the procedure.No further information available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This is 1 of 2 reports (1st mdr).D4 ¿ expiration date ¿ added, d4 ¿ gtin ¿ updated, d9 - product available to stryker - updated, d9 - returned to manufacturer on ¿ updated, h3 - device evaluated by mfg ¿ updated, h4 ¿ manufacturing date - added.There are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the guidewire was returned in two fragments connected by a stretched platinum coil.The surface of the broken/fractured nitinol tubing was rigid/rough.There was an additional break/fracture of the nitinol tubing towards the distal tip.The core wire distal end was observed through the distal tip dome.A functional inspection was not required as the event was confirmed visually.The reported complaint was confirmed based on analysis.The device failed to meet specification when received for complaint investigation based on the analyzed anomaly noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that ¿the wires broke during the procedure.¿.Additional information provided by the customer did not indicate any issues noted during unpacking or set up of the device, and the device was prepared as per dfu instructions.There was no indication of a user related issue.The anatomy was reported to be not tortuous.There was patient involvement (i.E.The device was in use on the patient at the time of the event).The guidewire was reported to be in good condition during preparation/prior to use on the patient, therefore the damage noted to the returned guidewire indicates it encountered a significant force during the procedure.Based on review of all available information an assignable cause of procedural factors will be assigned to the as reported event of ¿guidewire broken/fractured during use¿ and analysed event of ¿guidewire broken/fractured during use', 'guidewire distal tip broken/fractured during use' and 'guidewire distal tip stretched' as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
SYNCHRO SELECT-14 SUPPORT ST 215CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24757463
Report Number3012931345-2026-00065
Device Sequence Number8743825
Product Code MOF
UDI-Device Identifier07613327508611
UDI-Public(01)07613327508611(17)280715(10)0000887072
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSUP215STR
Device Lot Number0000887072
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown